| Model Number |
E411 RACK |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for an unspecified number of patient samples tested with multiple assays on the cobas e 411 analyzer (rack system).The customer provided examples of discrepant results for one patient sample tested with the elecsys ft4 iv assay and a second patient sample tested with the elecsys probnp ii immunoassay.No questionable results were reported outside of the laboratory.No units of measure were provided.The first patient sample initially resulted in a ft4 value of 3 and it repeated as 12.The second patient sample initially resulted in a probnp value of < 10 and it repeated as 200.The ft4 reagent lot number was 586657 and the probnp reagent lot number was 650156.The reagent expiration dates were requested, but not provided.
Additional Manufacturer Narrative
Medwatch field e1.Phone number was provided as (b)(6).H3: na.
Additional Manufacturer Narrative
The customer stated that the controls were ok.The investigation could not identify a product problem.The cause of the event could not be determined.